Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Delayed periods due to modus 10 mg. Will next cycle be delayed or regular ?

hi...! I am a 31 yr old female . I took modus 10 mg tablets twice a day for 5 days last month to delay my periods. my actual date of periods was 19th of month . I started modus on 17th and continued it for next 5 days. so my last delayed period was on 24th. my question is I m not taking any tablets like modus this month. so when will my periods be supposed to start? Will it be on 19th or will it be on 24 th ? will it follow the delayed cycle or the previous regular cycle? I have a typical 30 days cycle .
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  307
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
Hi.ideally your cycle will continue like it this i mean that it will be the regular 30 days if you had your last periods on 24th last month ,you should be expecting your periods around 24th of this month.but,sometimes,as a result of medication they can be a little early or late as the body takes time to let go of the medicinal effect but i assure you that if some delay or early periods occur,these will be temporary and you will get your normal 30 day cycles soon.
Answered: Wed, 19 Dec 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor